I wonder if DD has had this experience... Every time I pin 150mgs into my glute, it feels like I hit a vein. I am sure I don't, but my heart races, I feel the burn up the back and down the leg, my breathing is shallow and I get lightheaded for about 10 minutes. Then it's ok. Problem is, I almost like it. When I go into my quads, no problem at all. Oh and the cough is as real as it gets. I'm using a 1 1/5 inch 20ga needle for both... Anyway, muscles feel like steel implants now. Definition is surprising. My wife even commented on the hardness of the muscles. Strength is god-like. Urine is good now and generally feel decent. I added anadrol, so I'm doing 50mgs dbol and 50mgs anadrol... Gotto go...I feel like lifting something.
The advice I give is just that... Advice, purely my opinion. Not medical advice
First time I pinned my right quad I hit it about mid way down....next three days I had PIP in the lower outer region of the quad about ten to twelve inches away with some redness too. Any idea why? I aspirated and was good but I guess I nicked a vein on the way in cause there was some blood when I pulled out.
Please visit our new in-depth educational product support forum at http://finaflex.com/forum.
" If you're looking for a work house.......I'm no Clydesdale."
I get it off 50mg of tren in the butt. I only use 1inch spikes. Delts nothing quads nothing. Althougjt I got too close to a vain once in the quad. And damn that **** lot me up
Androl/dbol/tren... I'd imagine ur a walking erection right now
A few days late to get in on this. DH, you are a machine being able to survive on these doses. lol. Then again, you have nearly a foot of height on me and 60 lbs, so I suppose it makes sense you could tolerate more than I.
Pain is just weakness leaving the body...